# SDR CA090206009

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 20,440 hours, 24,834 cycles
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109500044
- Condition: Making Metal
- Location: Main Rotor
- Part time: 11,993 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

METAL CONTAMINATION, CHIP LIGHT.
